# SDR ABXA000424

- Difficulty date: August 31, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 35,470 hours, 39,991 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 991015529
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE PANEL DOUBLER IN RIGHT WHEEL WELL AT STA 756 WAS CRACKED.  REPLACED PRESSURE PANEL DOUBLER IAW DC9 DWG NR 9910155.
